Quartic B-Spline Collocation Method for Solving One-Dimensional Hyperbolic Telegraph Equation
Year: 2012
Journal of Information and Computing Science, Vol. 7 (2012), Iss. 2 : pp. 83–90
Abstract
In this paper, we use a numerical method based on B-spline function and collocation method to solve second-order linear hyperbolic telegraph equation. The scheme works in a similar fashion as finite difference methods. The results of numerical experiments are presented, and are compared with analytical solutions to confirm the good accuracy of the presented scheme.
Journal Article Details
Publisher Name: Global Science Press
Language: English
DOI: https://doi.org/2024-JICS-22648
Journal of Information and Computing Science, Vol. 7 (2012), Iss. 2 : pp. 83–90
Published online: 2012-01
AMS Subject Headings:
Copyright: COPYRIGHT: © Global Science Press
Pages: 8